# SDR USAA951004

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9125ZC7C4001S
- Condition: Failed
- Location: Nr 1 X-Fer Bus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT NR 1157 - EN ROUTE LGA TO MCI, NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER POPPED.  CREW RESET BREAKER AND IT POPPED AGAIN.  FLIGHT DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TRANSFER RELAY.  RAN ENGINES AND APU.  OPS CHECKED NORMAL.  (M)
